Drug interactions between black cohosh and tamoxifen
Interactions between your drugs
tamoxifen black cohosh
Applies to: tamoxifen and black cohosh
Talk to your doctor before using tamoxifen together with black cohosh. Products containing black cohosh have been reported to cause liver damage in rare cases, and taking it with other medications that can also affect the liver such as tamoxifen may increase that risk. You should avoid or limit the use of alcohol while being treated with these medications. Call your doctor immediately if you have fever, chills, joint pain or swelling, unusual bleeding or bruising, skin rash, itching, loss of appetite, fatigue, nausea, vomiting, abdominal pain, dark urine, pale stools, and/or yellowing of the skin or eyes, as these may be signs and symptoms of liver damage. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: tamoxifen
Talk to your doctor before using tamoxifen with soy products. There is some evidence that substances present in soy may stimulate breast tumor growth and interfere with the action of tamoxifen, although this has not been proven. Whether soy products are effective for hot flashes is also uncertain. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.